# SDR SWIA201439313

- Difficulty date: August 30, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 29,298 hours, 17,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY FLOOR PANEL CRACKED AT CUT OUT FOR BS 193.   REPAIRED IAW REO.
